Selection of relaxation parameter
Matematičeskie zametki, Tome 11 (1972) no. 5, pp. 555-558
Cet article a éte moissonné depuis la source Math-Net.Ru
The rate of convergence of an iteration process in Hilbert space is estimated for the purpose of solving an equation with a non-self-adjoint operator. On the assumption that the real component of the operator is positive definite, we outline the selection of the relaxation parameter and present an estimate of the rate of convergence that is exact in the class of normal operators.
@article{MZM_1972_11_5_a9,
author = {G. P. Astrakhantsev},
title = {Selection of relaxation parameter},
journal = {Matemati\v{c}eskie zametki},
pages = {555--558},
year = {1972},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_11_5_a9/}
}
G. P. Astrakhantsev. Selection of relaxation parameter. Matematičeskie zametki, Tome 11 (1972) no. 5, pp. 555-558. http://geodesic.mathdoc.fr/item/MZM_1972_11_5_a9/